# SDR A6WA9900039

- Difficulty date: April 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Disengaged
- Location: Passenger Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN DOOR AFTER OPENING, GIRT BAR DISENGAGED FROM DOOR.  FOUND NO PARTIAL DEPLOYMENT OF SLIDE, RE-ENGAGED GIRT BAR TO DOOR.  RECONNECTED SLIDE AUTODEPLOY LANYARD.  OPS CHECKED DOOR AND GIRT BAR.  OPS CHECKS SATISFACTORY.    ACFT TT:  23,562 HOURS.  ACFT TC:  33,928.  (X)
